Multiple solutions for prescribed boundary value problem

DSpace Repository

Multiple solutions for prescribed boundary value problem

Show full item record

Files for download

Find Full text There are no files associated with this item.


Simple item record

Publication Article, peer reviewed scientific
Title Multiple solutions for prescribed boundary value problem
Author(s) Cheng, Yuanji
Date 2002
English abstract
We, in this paper, consider the semilinear elliptic boundary value problem - ∆u = f(x, u) in Ω and u = g on ∂Ω and the corresponding Bolza problem x'' + ∂V(t, x) =0, x(0)= x0, x(T)= x1, where Ω is a bounded open subset in R^n with C² boundary and g is a given continuous function on the boundary of Ω; and T is the given traveling time, x0,x1 are two fixed points in the state space Rn. Under certain conditions on f and V, we show that the above problems have infinitely many solutions
DOI (link to publisher's fulltext)
Publisher Elsevier Science Ltd.
Host/Issue Nonlinear Analysis: Theory, Methods & Applications;3
Volume 51
ISSN 0362-546X
Pages 537-552
Language eng (iso)
Subject(s) critical point theory
infinitely many solutions
non-symmetric functional
prescribed boundary
semilinear elliptic equations
Research Subject Categories::MATHEMATICS
Handle (link to this page)

This item appears in the following Collection(s)

Show full item record



My Account